# SDR TRAX200700170

- Difficulty date: February 4, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 14,020 hours, 10,790 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A -STEERING INOP- CAUTION MESSAGE AFTER T/O.  FOLLOWED QRH, MESSAGE WENT OUT WITH NWS SWITCH OFF.  STEERING RE-SET WITH SWITCH AFTER LANDING.  EMERGENCY DECLARED.
